Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 6, Number 7
HTML articles powered by AMS MathViewer

The February meeting of the American Mathematical Society
F. N. Cole PDF
Bull. Amer. Math. Soc. 6 (1900), 267-278
Some theorems concerning linear differential equations of the second order
Maxime BĂ´cher PDF
Bull. Amer. Math. Soc. 6 (1900), 279-280
Note on the enumeration of the roots of the hypergeometric series between zero and one
M. B. Porter PDF
Bull. Amer. Math. Soc. 6 (1900), 280-282
The summer meeting of the Deutsche Mathematiker-Vereinigung at Munich, September, 1899
James Pierpont PDF
Bull. Amer. Math. Soc. 6 (1900), 282-287
Notes
PDF
Bull. Amer. Math. Soc. 6 (1900), 305-312
New publications
PDF
Bull. Amer. Math. Soc. 6 (1900), 312-318